Mathematical Programming

, Volume 60, Issue 1, pp 93–113

Lower subdifferentiability of quadratic functions

  • J. E. Martínez-Legaz
  • S. Romano-Rodríguez
Article

DOI: 10.1007/BF01580603

Cite this article as:
Martínez-Legaz, J.E. & Romano-Rodríguez, S. Mathematical Programming (1993) 60: 93. doi:10.1007/BF01580603

Abstract

In this paper we characterize those quadratic functions whose restrictions to a convex set are boundedly lower subdifferentiable and, for the case of closed hyperbolic convex sets, those which are lower subdifferentiable but not boundedly lower subdifferentiable.

Once characterized, we will study the applicability of the cutting plane algorithm of Plastria to problems where the objective function is quadratic and boundedly lower subdifferentiable.

AMS 1980 Subject Classifications

26B25 90C20 

Key words

Quadratic functions quasiconvexity subdifferentiability cutting plane methods 

Copyright information

© The Mathematical Programming Society, Inc. 1993

Authors and Affiliations

  • J. E. Martínez-Legaz
    • 1
    • 2
  • S. Romano-Rodríguez
    • 2
  1. 1.Departament d' Economia i Història EconòmicaUniversitat Autònoma de BarcelonaSpain
  2. 2.Departament de Matemàtica Aplicada i AnàlisiUniversitat de BarcelonaBarcelonaSpain

Personalised recommendations